MathSciNet Relay Station
MathSciNet bibliographic data
MR2144328 60G12 (30E05 60G60 82C31 94A20)
Olenko, A. Ya.; Poganī, T. K. The least upper bound for error in the interpolation of random processes. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 71 (2004), 133--144; translation in Theory Probab. Math. Statist. No. 71 (2005), 151–163
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement